# SDR CALA2013100391686

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 71,062 hours, 9,921 cycles
- Engine: Pwa PW40903
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 35059208
- Part serial: 343
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW DF186 C1 AIR DRIVEN PUMP ASSEMBLY REQUIRES REPLACEMENT.  REPLACED C1 AIR DRIVEN PUMP IAW MM.  ALL NORMAL OPERATIONS GOOD.
